# SDR HALA2021071800076

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 7,919 hours, 1,622 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Stuck
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - F/O EFIS CONTROL PANEL ALTIMETER STUCK IN STANDARD// REMOVED AND REPLACED FCU PER AMM 22-81-12. OPS CHECK GOOD. PENDING LAND CAT 3 CAPABILITY TEST. AFS BITE TEST AND LAND CAT 3 CAPABILITY TEST PASSED.
